Posted by joy on 07/15/04 at 05:35 AM
Hello everyone. I am a 52yr old RN student. Yes 52. I have been taking 37.5mg twice a day for three years now. I am not working now that I am going to school full time and must go off the med. The last two days I took on 37.5 one a day. I was feeling anxious this morning and decided to look up withdrawal symptoms when I came across this site. Now I am scared to death. I am feeling anxious because of school, (started new Med/Surg quarter)so I don’t know how much is school and how much med. Also I would hate to start having crazy brain zaps some of you talk about because I need to be able to concentrate on my studies. Most of the stories I read were about people on larger does than I was taking so I am wondering if I will experience the same symptoms. Any response would be greatly appreciated.
|Posted By||#||Date & Time|
Re: your comments scare me
|Barbara||0||07/15/04 02:23 PM|